The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 94, Issue 2, 2019
Metadata
 

A lower bound for the rank of a universal quadratic form with integer coefficients in a totally real number field
Pavlo Yatsyna
pp. 221–239
Abstract | Full-Text PDF (282 KB) | Metadata

Statistical distribution of the Stern sequence
Sandro Bettin, Sary Drappeau and Lukas Spiegelhofer
pp. 241–271
Abstract | Full-Text PDF (434 KB) | Metadata

Positively ratioed representations
Giuseppe Martone and Tengren Zhang
pp. 273–345
Abstract | Full-Text PDF (592 KB) | Metadata

Hyperbolic components of rational maps: Quantitative equidistribution and counting
Thomas Gauthier, Yƻsuke Okuyama and Gabriel Vigny
pp. 347–398
Abstract | Full-Text PDF (496 KB) | Metadata

The maximum number of systoles for genus two Riemann surfaces with abelian differentials
Chris Judge and Hugo Parlier
pp. 399–437
Abstract | Full-Text PDF (638 KB) | Metadata